UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Optimal filtering of linear system driven by fractional brownian motion

Misiran, Masnita and Wu, Changzi and Lu, Zudi and Teo, K. L. (2010) Optimal filtering of linear system driven by fractional brownian motion. Dynamic Systems an Applications, 19 (2010). pp. 495-514. ISSN 1056-2176

[img] PDF
Restricted to Registered users only

Download (195kB) | Request a copy


In this paper, we consider a continuous time filtering of a multi-dimensional Langevin stochastic differential system driven by a fractional Brownian motion process.It is shown that this filtering problem is equivalent to an optimal control proble m involving convolutional integrals in its dynamical system.Then, a novel approximation scheme is developed and applied to this optimal control problem.It yields a sequence of standard optimal control problems.The convergence of the approximate standard optimal control problem to the optimal control problem involving convolutional integrals in its system dynamics is established.Two numerical examples are solved by using the method proposed.The results obtained clearly demonstrate its efficiency and effectiveness.

Item Type: Article
Uncontrolled Keywords: linear filtering, fractional Brownian motion, optimal control, convolutional integrals, approximation scheme, approximate optimal control computation
Subjects: Q Science > QA Mathematics
Divisions: College of Arts and Sciences
Depositing User: Dr. Masnita Misiran @ Bakun
Date Deposited: 05 Nov 2014 00:43
Last Modified: 05 Nov 2014 00:43
URI: http://repo.uum.edu.my/id/eprint/12540

Actions (login required)

View Item View Item